| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 61-64


Rabie Zine
      Conjugate duality for a class of multiobjective optimization problem
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 61, 3005-3010
      http://dx.doi.org/10.12988/ijma.2013.310236

Silvana Liftaj, Eriola Sila
      On axiomatic of inner product function
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 61, 3011-3018
      http://dx.doi.org/10.12988/ijma.2013.311211

Hossam A. Ghany, Hussain E. Hussain
      White noise functional solutions for system of stochastic fractional coupled KdV equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 61, 3019-3026
      http://dx.doi.org/10.12988/ijma.2013.311280

C. S. Ryoo
      On the symmetric properties for the q-tangent polynomials
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 61, 3027-3033
      http://dx.doi.org/10.12988/ijma.2013.310255

C. S. Ryoo, Y. H. Kim, H. Y. Jung
      Exploring the zeros of the generalized Euler polynomials of second kind
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 61, 3035-3040
      http://dx.doi.org/10.12988/ijma.2013.310262

Noureddine Ayoub, Anas Rachid, Mohamed Bahaj
      A stabilized two levels iterative finite element method for the transient Navier–Stokes equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 61, 3041-3061
      http://dx.doi.org/10.12988/ijma.2013.310234

Subhas S. Bhoosnurmath, Renukadevi S. Dyavanal
      Value distribution of meromorphic functions satisfying certain type of differential equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 62, 3063-3067
      http://dx.doi.org/10.12988/ijma.2013.310254

Dae San Kim, Taekyun Kim, Sang-Hun Lee, Jong-Jin Seo
      A note on the lambda-Daehee polynomials
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 62, 3069-3080
      http://dx.doi.org/10.12988/ijma.2013.311264

Mohammad Imam Utoyo, Toto Nusantara, Cicik Alfiniyah
      Fractional integral operator on weighted non-homogeneous Morrey spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 62, 3081-3095
      http://dx.doi.org/10.12988/ijma.2013.39219

Ilmi Hoxha
      Spectral properties, contractions and Fuglede-Putnam theorem for A*_n operator
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 63, 3097-3108
      http://dx.doi.org/10.12988/ijma.2013.38191

Ekber Girgin, Mahpeyker Ozturk
      On some fixed point theorems with \varphi−contractions in cone metric spaces involving a graph
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 63, 3109-3117
      http://dx.doi.org/10.12988/ijma.2013.311285

Xiaosong Wang, Hongjun Wang, Lingrui Zhang
      Remark on uniform attractor for the 3D non-autonomous Brinkman-Forchheimer equation
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 63, 3119-3124
      http://dx.doi.org/10.12988/ijma.2013.311263

P. Mahendran, S. Saravanan
      Evaluation of college choice set construction questionnaire using factor analysis
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 63, 3125-3142
      http://dx.doi.org/10.12988/ijma.2013.311286

Jaekeun Park
      Generalizations of Ostrowski-like type integral inequalities for s-logarithmically convex functions in the first sense
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 63, 3143-3154
      http://dx.doi.org/10.12988/ijma.2013.311265

Mykola Pratsiovytyi, Natalya Vasylenko
      Fractal properties of functions defined in terms of Q-representation
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 64, 3155-3167
      http://dx.doi.org/10.12988/ijma.2013.311278

Goong Chen, Daowei Ma
      Complex form of the Hardy-Titchmarsh-Watson characterization of Fourier kernels and some of its consequences
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 64, 3169-3190
      http://dx.doi.org/10.12988/ijma.2013.310232


Journals | Books | Indexing and abstracting | Author guidelines | Open access